# SDR HALA2009102800492

- Difficulty date: October 28, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 68,533 hours, 31,140 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Warning Light
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - C HYD DEM PUMP EICAS MESSAGE AND OVHD PRESS ILLUMINATED WHEN FLAPS WERE EXTENED.   OPS CHECK C HYD DEM PUMP IAW DAL AMM 29-11-00. OPS CHECK NML.  MOVED FLAPS AND CONTROL SURFACES.  CK GOOD.  OK FOR SERVICE.
